Russian Academy of Sciences

Landau Institute for Theoretical Physics

Sergey K. Nechaev

Doctor of science

Publications

    1. S.K. Nechaev, K. Polovnikov, Statistika redkikh sobytii i modulyarnaya invariantnost’, UFN, 188(1), 106-112 (2018) [S.K. Nechaev, K. Polovnikov, Rare-event statistics and modular invariance, Phys. Usp., 61(1), (2018)].
    2. V.L. Aksenov, I.G. Brankov, V.A. Zagrebnov, E.A. Ivanov, D.I. Kazakov, S.K. Nechaev, N.M. Plakida, A.M. Povolotskii, V.P. Spiridonov, P. Eksner, Vyacheslav Borisovich Priezzhev (06.09.1944 – 31.12.2017), TMF, 194(3), 383-384 (2018) [I.G. Brankov, V.A. Zagrebnov, E.A. Ivanov, D.I. Kazakov, S.K. Nechaev, N.M. Plakida, A.M. Povolotskii, V.P. Spiridonov, P. Eksner, Viacheslav Borisovich Priezzhev (6 September 1944 – 31 December 2017), Theor. Math. Phys., 194(3), 329-330 (2018)], WoS: 000429233100001.
    3. F. Hivert, S. Nechaev, G. Oshanin, O. Vasilyev, On the distribution of surface extrema in several one- and two-dimensional random landscapes, J. Stat. Phys., 126(2), 243-279 (2007); cond-mat/0509584.
    4. M.V. Tamm, S.K. Nechaev, Necklace-cloverleaf transition in associating RNA-like diblock copolymers, Phys. Rev. E 75, 031904 (2007) (13 pages).
    5. G. Sitnikov, M. Taran, A. Muryshev, S. Nechaev, Application of a two-length-scale field theory to the solvation of neutral and charged molecules, J. Chem. Phys. 124, 094501 (2006) (15 pages); cond-mat/0505337.
    6. A.Y. Grosberg, S. Nechaev, M. Tamm, O. Vasilyev, How long does it take to pull an ideal polymer into a small hole?, Phys. Rev. Lett. 96, 228105 (2006) [4 pages]; cond-mat/0510418.
    7. M.V. Tamm, S.K. Nechaev, I.Ya. Erukhimovich, Statistics of ideal randomly branched polymers in a semi-space, Eur. Phys. J. E 17 (2), 209-219 (2005); cond-mat/0408575.
    8. S. Nechaev, O. Vasilyev, On topological correlations in trivial knots: From Brownian Bridges to crumpled globules, J. Knot Theory and Its Ramifications, 14 (2), 243-263 (2005); cond-mat/0204149.
    9. S. Nechaev, R. Voituriez, Conformal geometry and invariants of 3-strand Brownian braids, Nucl. Phys. B 710(3), 614-628 (2005).
    10. S.N. Majumdar, S. Nechaev, Exact asymptotic results for the Bernoulli matching model of sequence alignment, Phys. Rev. E 72, 020901 (2005) (4 pages); q-bio/0410012.
    11. G.V. Sitnikov, S.K. Nechaev, M.D. Taran, O kolichestvennoi srednepolevoi teorii gidrofobnogo effekta neitral’nykh i zaryazhennykh molekul proizvol’noi geometrii, ZhETF, 128(5), 1099-1116 (2005) [G.V. Sitnikov, S.K. Nechaev, M.D. Taran, A quantitative mean-field theory of the hydrophobic effect of neutral and charged molecules of arbitrary geometry, JETP, 101(5), 962-977 (2005)].
    12. S.K. Nechaev, O.A. Vasilyev, Thermodynamics and Topology of Disordered Knots. Correlations in Trivial Lattice Knot Diagrams, In: Physical and Numerical Models in Knot Theory: Including Applications to the Life Sciences, Chap. 22, p. 421-472 Ed. by J.A. Calvo, K.C. Millett, E.J. Rawdon and A. Stasiak, WSPC: Singaport, 2005. ISBN 981-256-187-0 [Series on Knots and Everything - Vol. 36].
    13. G. Sitnikov, S. Nechaev, Whether the mean-field two-length scale theory of hydrophobic effect can be microscopically approved?, cond-mat/0510045.
    14. S.K. Nechaev, O.A. Vasilyev, On metric structure of ultrametric spaces, J. Phys. A 37(12), 3783-3803 (2004); cond-mat/0310079.
    15. S.N. Majumdar, S. Nechaev, Anisotropic ballistic deposition model with links to the Ulam problem and the Tracy-Widom distribution, Phys. Rev. E 69, 011103 (2004) [5 pages]; cond-mat/0307189.
    16. S.K. Nechaev, O.A. Vasil’ev, On the Metric Structure of Ultrametric Spaces, Tr. MIAN, 245 (Izbrannye voprosy $p$-adicheskoi matematicheskoi fiziki i analiza, Sbornik statei. K 80-letiyu so dnya rozhdeniya akademika Vasiliya Sergeevicha Vladimirova), 182–201 (2004) [Proc. Steklov Inst. Math., 245, 169–188 (2004)].
    17. S.K. Nechaev, O.A. Vasilyev, Topological percolation on a square lattice, cond-mat/0401027.
    18. S. Nechaev, Raphaël Voituriez, Random walks on three-strand braids and on related hyperbolic groups, J. Phys. A 36 (1), 43-66 (2003).
    19. O.A. Vasil’ev, S.K. Nechaev, O topologicheskikh korrelyatsiyakh v trivial’nykh uzlakh: Novye argumenty v pol’zu predstavleniya o skladchatoi polimernoi globule, TMF, 134(2), 164–184 (2003) [O.A. Vasilyev, S.K. Nechaev, Topological correlations in trivial knots: New arguments in favor of the representation of a crumpled polymer globul, Theor. Math. Phys., 134 (2), 142-159 (2003)].
    20. N.D. Ozernyuk, S.K. Nechaev, Analiz mekhanizmov adaptatsionnykh protsessov, Izv. AN, ser. biol., No.4, 457-462 (2002) [N.D. Ozernyuk, S.K. Nechaev, Analysis of mechanisms underlying adaptation processes, Biology Bull., 29 (4), 373-377 (2002)].
    21. A.A. Naidenov, S.K. Nechaev, O reaktsiyakh tipa $A+A+ \ldots+A \to0$ na odnomernoi periodicheskoi reshetke kataliticheskikh tsentrov: tochnoe reshenie, Pis’ma v ZhETF, 76 (1), 68-73 (2002) [A.A. Naidenov, S.K. Nechaev, On the reactions A + A+ ... + A -> 0 at a one-dimensional periodic lattice of catalytic centers: Exact solution, JETP Lett., 76 (1), 61-65 (2002)]; cond-mat/0209271.
    22. S. Nechaev, O. Vasilyev, Topological correlations in trivial knots: new arguments in support of the crumpled polymer globule, cond-mat/0204149.
    23. A. Naidenov, S. Nechaev, Adsorption of a random heteropolymer at a potential well revisited: location of transition point and design of sequences, J. Phys. A 34(28), 5625-5634 (2001); cond-mat/0012232.
    24. S. Nechaev, R. Voituriez, On the plant leaf's boundary, ‘jupe à godets’ and conformal embeddings, J. Phys. A 34(49), 11069 (2001); cond-mat/0107413.
    25. S. Nechaev, Raphaël Voituriez, On the plant leaf's boundary, "jupe a godets" and conformal embeddings, J. Phys. A 34(49), 11069-11082 (2001).
    26. A. Comtet, S. Nechaev, Raphaël Voituriez, Multifractality in uniform hyperbolic lattices and in quasi-classical Liouville field theory, J. Stat. Phys., 102 (1-2), 203-230 (2001); cond-mat/0004491.
    27. R. Bikbov, S. Nechaev, Topological relaxation of entangled flux lattices: Single versus collective line dynamics, Phys. Rev. Lett. 87, 150602 (2001); cond-mat/0010466.
    28. O.A. Vasil’ev, S.K. Nechaev, Termodinamika i topologiya neuporyadochennykh sistem: Statistika diagramm sluchainykh uzlov na konechnykh reshetkakh, ZhETF, 120(5), 1288-1308 (2001) [O.A. Vasilyev, S.K. Nechaev, Thermodynamics and topology of disordered systems: Statistics of the random knot diagrams on finite lattices, JETP, 93(5), 1119-1136 (2001)]; cond-mat/0111091.
    29. A.M. Vershik, S. Nechaev, R. Bikbov, Statistical properties of locally free groups with applications to braid groups and growth of random heaps, Commun. Math. Phys., 212 (2), 469-501 (2000).
    30. R. Voituriez, S. Nechaev, Multifractality of entangled random walks and non-uniform hyperbolic spaces, J. Phys. A 33(32), 5631-5652 (2000); cond-mat/0001138.
    31. S. Nechaev, G. Oshanin, A. Blumen, Anchoring of polymers by traps randomly placed on a line, J. Stat. Phys., 98 (1-2), 281-303 (2000); cond-mat/9901269.
    32. S. Nechaev, R. Voituriez, Random walks on hyperbolic groups and their Riemann surfaces, math-ph/0012037.
    33. R. Bikbov, S. Nechaev, On the limiting power of the set of knots generated by 1+1-and 2+1-braids, J. Math. Phys., 40(12), 6598-6608 (1999).
    34. R.R. Bikbov, S.K. Nechaev, Ob otsenke sverkhu moshchnosti mnozhestva uzlov, porozhdennykh odnomernymi i dvumernymi kosami, TMF, 120(2), 208–221 (1999) [R.R. Bikbov, S.K. Nechaev, Upper estimate of the cardinality of the set of knots generated by one- and two-dimensional braids, Theor. Math. Phys., 120(2), 985-996 (1999)].
    35. A.M. Vershik, S. Nechaev, R. Bikbov, Statistical properties of braid groups in locally free approximation, math/9905190.
    36. S. Nechaev, Localization in a simple multichain catalytic absorption model, J. Phys. A 31 (8), 1965-1980 (1998); cond-mat/9707314.
    37. J. Desbois, S. Nechaev, Statistics of reduced words in locally free and braid groups: Abstract studies and applications to ballistic growth model, J. Phys. A 31(12), 2767-2789 (1998); cond-mat/9707121.
    38. A. Comtet, S. Nechaev, Random operator approach for word enumeration in braid groups, J. Phys. A 31(26), 5609-5630 (1998); cond-mat/9707120.
    39. G. Oshanin, S. Nechaev, A.M. Cazabat, M. Moreau, Kinetics of anchoring of polymer chains on substrates with chemically active sites, Phys. Rev. E 58 (5), 6134-6144 (1998); cond-mat/9807184.
    40. S.K. Nechaev, Problemy veroyatnostnoi topologii: statistika uzlov i nekommutativnykh sluchainykh bluzhdanii, Uspekhi fiz. nauk, 168 (4), 369-405 (1998) [S.K. Nechaev, Nechaev SK, Problems of probabilistic topology: statistics of knots and noncommutative random walks, Phys. Usp., 41(4), 313-347 (1998)].
    41. S. Nechaev, Statistics of knots and entangled random walks, Les Houches Session LXIX, 643-733 (1999) [Topological Aspects of Low Dimensional Systems: Les Houches summer school, July 7-31, 1998. Ed. by A. Comtet, T. Jolicoeur, S. Ouvry, F. David. Springer, 1999, xxxiv,911pp. ISBN 978-3-540-66909-8]; cond-mat/9812205.
    42. R. Bikbov, S. Nechaev, On the limiting power of set of knots generated by 1+1- and 2+1- braids, math/9807149.
    43. J. Desbois, S. Nechaev, Statistical mechanics of braided Markov chains: I. Analytic methods and numerical simulations, J. Stat. Phys., 88 (1-2), 201-229 (1997).
    44. M. Monastyrsky, S. Nechaev, Correlation functions for some conformal theories on Riemann surfaces, Mod. Phys. Lett. A 12 (9), 589-596 (1997); hep-th/9707121.
    45. S.K. Nechaev, A.Yu. Grosberg, A.M. Vershik, Random walks on braid groups: Brownian bridges, complexity and statistics, J. Phys. A 29(10), 2411-2433 (1996).
    46. A.R. Khokhlov, S.K. Nechaev, Topologically driven compatibility enhancement in the mixtures of rings and linear chains, J. Phys. II France, 6(11), 1547-1555 (1996).
    47. V. Tchijov, S. Nechaev, Rodriguez-S. Romo, Interface structure in colored DLA model, Pis’ma v ZhETF, 64 (7), 504-509 (1996) [JETP Lett., 64 (7), 549-555 (1996)].
    48. S.K. Nechaev, Statistics of Knots and Entangled Random Walks, World Scientific: Singapore, 1996, xiv+190 pp. ISBN: 978-981-02-2519-3.
    49. S. Nechaev, Statistical problems in knot theory and noncommutative random walks, STATPHYS 19: The 19th IUPAP International Conference on Statistical Physics, Xiamen, China, July 31-August 4, 1995, p. 45-55. Ed. by Hao Bailin, World Scientific, 1996, xiii+571 pp. ISBN: 9810223145.
    50. S. Nechaev, Yi-C. Zhang, Exact Solution of the 2D Wetting Problem in a Periodic Potential, Phys. Rev. Lett. 74(10), 1815-1818 (1995).
    51. S. Nechaev, A. Vershik, Random walks on multiconnected manifolds and conformal field theory, J. Phys. A 27 (7), 2289-2298 (1994).
    52. A. Grosberg, S. Izrailev, S. Nechaev, Phase transition in a heteropolymer chain at a selective interface, Phys. Rev. E 50 (3), 1912-1921 (1994).
    53. S. Nechaev, Nematic phase transition in entangled directed polymers, Pis’ma v ZhETF, 60 (4), 277-284 (1994) [JETP Lett., 60 (4), 291-299 (1994)].
    54. S.K. Nechaev, V.G. Rostiashvili, Polymer chain in a random array of topological obstacles : 1. Collapse of loops, J. Phys. II France, 3 (1), 91-104 (1993).
    55. V.G. Rostiashvili, S.K. Nechaev, T.A. Vilgis, Polymer chain in a random array of topological obstacles: Classification and statistics of complex loops, Phys. Rev. E 48 (5), 3314-3320 (1993).
    56. L.B. Koralov, S.K. Nechaev, Ya.G. Sinai, Predel’noe povedenie dvumernogo sluchainogo bluzhdaniya s topologicheskimi ogranicheniyami, Teor. veroyatn. i ee prim., 38(2), 331-344 (1993) [L.B. Koralov, S.K. Nechaev, Y.G. Sinai, Asymptotic-behavior of a 2-dimensional random-walk with topological constraints, Theor. Prob. Appl., 38 (2), 296-306 (1993)].
    57. A. Grosberg, S. Nechaev, Polymer topology, Advances in Polymer Science, Vol. 106, 1-29 (1993) [Polymer Characteristics, Springer, 1993. ISBN 978-3-540-56140-8].
    58. A. Grosberg, S. Nechaev, Averaged Kauffman Invariant and Quasi-Knot Concept for Linear Polymers, Europhys. Lett., 20 (7), 613-619 (1992).
    59. S.K. Nechaev, Ya.G. Sinai, Limiting-type theorem for conditional distributions of products of independent unimodular 2×2 matrices, Bull. Braz. Math. Soc. (Bol. Soc. Bras. Mat., Nova Sér.), 21(2), 121-132 (1991).
    60. L.B. Koralov, S.K. Nechaev, Ya.G. Sinai, Limiting probability distribution for a random walk with topological constraints, Chaos 1(2), 131-133 (1991).
    61. D.V. Khveshchenko, Ya.I. Kogan, S.K. Nechaev, Vortices in the lattice model of planar nematic, Int. J. Mod. Phys. B 5 (4), 647-657 (1991).
    62. S.K. Nechaev, Ya.G. Sinai, Scaling behavior of random walks with topological constraints, In: New trends in probability and statistics. Vol. 1, Proc. 23-th Bakuriani Colloq. in Honour of Yu. V. Prokhorov, Bakuriani, USSR 24 February - 4 March, 1990, 683-693 (1991). Sazonov, V.V.; Shervashidze, T.L. (eds.), Utrecht, Vilnius: VSP, Mokslas. xvi, 702 p. (1991). ISBN 90-6764-133-2.
    63. Ya.I. Kogan, S.K. Nechaev, D.V. Khveshchenko, Vikhri v reshetochnoi modeli dvumernogo nematika, ZhETF, 98 (5), 1847-1856 (1990) [Ya.I. Kogan, S.K. Nechaev, D.V. Khveshchenko, Vortices in a lattice model of a two-dimensional nematic, Sov. Phys. JETP 71(5), 1038-1042 (1990)].
    64. D.V. Khveshchenko, Ya.I. Kogan, S.K. Nechaev, Vortices in the lattice model of planar nematic, Preprint ITEP-90-77, SSCL-282, May 1990. 18pp.